American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] V. N. Zhelyabin. New examples of simple Jordan superalgebras over an arbitrary field of characteristic 0. St. Petersburg Math. J. 24 (2013) 591-600.
Abstract, references, and article information   
View Article: PDF

[2] Moshe Goldberg. Minimal polynomials and radii of elements in finite-dimensional power-associative algebras. Trans. Amer. Math. Soc. 359 (2007) 4055-4072. MR 2302523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Abdelaziz Maouche. Spectrum preserving linear mappings for scattered Jordan-Banach algebras. Proc. Amer. Math. Soc. 127 (1999) 3187-3190. MR 1610749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert B. Brown and Nora C. Hopkins. Noncommutative matrix Jordan algebras . Trans. Amer. Math. Soc. 333 (1992) 137-155. MR 1068925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Antonio Fernandez Lopez and Angel Rodriguez Palacios. Primitive noncommutative Jordan algebras with nonzero socle . Proc. Amer. Math. Soc. 96 (1986) 199-206. MR 818443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marvin E. Camburn. Local Jordan algebras . Trans. Amer. Math. Soc. 202 (1975) 41-50. MR 0357522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kevin McCrimmon. Quadratic Jordan algebras whose elements are all regular or nilpotent . Proc. Amer. Math. Soc. 45 (1974) 19-27. MR 0374202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jerome M. Katz. Semi-isotopies and the lattice of inner ideals of certain quadratic Jordan algebras . Trans. Amer. Math. Soc. 199 (1974) 413-427. MR 0349774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniel J. Britten. Goldie-like conditions on Jordan matrix rings . Trans. Amer. Math. Soc. 190 (1974) 87-98. MR 0349772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert Lewand. Extending a Jordan ring homomorphism . Proc. Amer. Math. Soc. 40 (1973) 57-59. MR 0321984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jerome M. Katz. Isomorphisms of the lattice of inner ideals of certain quadratic Jordan algebras . Trans. Amer. Math. Soc. 185 (1973) 309-329. MR 0325716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kevin McCrimmon. Quadratic Jordan algebras whose elements are all invertible or nilpotent . Proc. Amer. Math. Soc. 35 (1972) 309-316. MR 0308217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert Lewand. Hereditary radicals in Jordan rings . Proc. Amer. Math. Soc. 33 (1972) 302-306. MR 0294430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. L. Racine. A note on quadratic Jordan algebras of degree $3$ . Trans. Amer. Math. Soc. 164 (1972) 93-103. MR 0304447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kevin McCrimmon. Noncommutative Jordan division algebras . Trans. Amer. Math. Soc. 163 (1972) 215-224. MR 0320098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kevin McCrimmon. Noncommutative Jordan rings . Trans. Amer. Math. Soc. 158 (1971) 1-33. MR 0310024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. R. Scribner. Lie-admissible, nodal, noncommutative Jordan algebras . Trans. Amer. Math. Soc. 154 (1971) 105-111. MR 0314919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1